# SDR UIA9214

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N17922
- Make and model: Doug MD-90-30
- Aircraft serial: 53601
- Aircraft time: 7,965 hours, 8,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910043511
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, CORROSION WAS FOUND ON LT IB FLAP OB VANE TRAILING EDGE LOWER SURFACE,LT OB FLAP OB VANE TRAILING EDGE LOWER SURFACE, AND RT IB FLAP OB VANE TRAILING EDGE LOWER SURFACE.  REMOVE THE CORRODED AREAS AND MAKE THE REPAIR.
